# SDR SWIA20250207201

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,217 hours, 35,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF WHEN WE SELECTED LEG GEAR HANDLE UP. NOES GEAR DID NOT SEEM TO BE GOING UP. PERFORMED QRH, MESSAGED PERSISTED, RETURNED TO FIELD.C:DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS CW, PLACARDS INSTALLED. CAT 2 DOWNGRADED.  SMOD APPROVAL REQUIRED WHEN CLEARINGCAT A DUE 2-2-25GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF WHEN WE SELECTED LEG GEAR HANDLE UP. NOES GEAR DID NOT SEEM TO BE GOING UP. PERFORMED QRH, MESSAGED PERSISTED, RETURNED TO FIELD.GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF WHEN WE SELECTED LEG GEAR HANDLE UP. NOES GEAR DID NOT SEEM TO BE GOING UP. PERFORMED QRH, MESSAGED PERSISTED, RETURNED TO FIELD.FEB 01, 2025  STATION: SGU--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS CW, PLACARDS INSTALLED. CAT 2 DOWNGRADED.
